gastroenterologist-icon
Chronic Gastritis
Hi Iam suffering from chronic Gastritis for 1 year. When I sit for 2-3 minutes tingling sensation starts in my feet. I have irritated tounge and sometimes I feel Weakness in legs. Currently I am on AtoZ multivitamin tablets is it good for body
88 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

See a local physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.